# SDR TSAA0577033

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80AC
- Part serial: X9
- Condition: Defective
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLT 850 HNL - ITO.  ON TAKEOFF, NUMBER 1 ENGINE PRESSURE RATIO INDICATION STOPPED INCREASING AT 170 WHILE THE NUMBER 2 ENGINE INDICATION OPERATED NORMALLY.  CREW ABORTED TAKEOFF AT 80 KNOTS.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE EPR TRANSMITTER AND PERFORMED AN ENGINE HIGH POWER RUN UP WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
